Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

? for a doc please!

Posted by Mike M on 10/08/01 at 12:48 (062474)

Looking for some sort of input. I began taking Neuorontin maybe like 3 weeks ago and was up to three times a day. However I have noticed that if I do not sleep at least 6 hours at night, after taking my last pill at 11PM to midnight, my mind feels like Jello at best during the next day. I truthfully will feel like Im on a good 'Buzz' (although its legal)
The only other meds I am taking are Mobic once a day and Synthroid 0.15mg once a day for radiation to the thyroid gland.
If I sleep over 6 (better with 7) hours at night I dont feel that bad the next day. However, anything less than that and I feel buzzed most of the day, not sure of my judgements, thoughts, what I am doing, etc.
This may sound goofy, but truthfully at times it gets scary.

Mike M

Re: ? for a doc please!

Ed Davis, DPM on 10/08/01 at 15:35 (062483)

Mike:

It is possible that your doc may need to adjust your Neurontin dose, particularly if you are in an occupation in which difficulty in judgement making is critical.
Ed

Re: ? for a doc please!

cindyp on 10/08/01 at 17:29 (062493)

This is precisely why I refused to take this. THink about it do you want to be on medication for the rest of your life? If you need your meds adjusted then go back to being in pain what kind of choice is that? Walking around buzzed out or in pain? That's why when I saw 8 dr.'s saying they couldn't help me and one of them trying to get me to see a psychiatrist I went to a dr. who said all you need is surgery. I say what I've said before if you have an identifiable structural problem fix it.

Re: ? for a doc please!

wendyn on 10/08/01 at 22:24 (062514)

Mike - you say you had radiation to your thyroid? Did you have chemo too?

Re: ? for a doc please!

Ed Davis, DPM on 10/08/01 at 15:35 (062483)

Mike:

It is possible that your doc may need to adjust your Neurontin dose, particularly if you are in an occupation in which difficulty in judgement making is critical.
Ed

Re: ? for a doc please!

cindyp on 10/08/01 at 17:29 (062493)

This is precisely why I refused to take this. THink about it do you want to be on medication for the rest of your life? If you need your meds adjusted then go back to being in pain what kind of choice is that? Walking around buzzed out or in pain? That's why when I saw 8 dr.'s saying they couldn't help me and one of them trying to get me to see a psychiatrist I went to a dr. who said all you need is surgery. I say what I've said before if you have an identifiable structural problem fix it.

Re: ? for a doc please!

wendyn on 10/08/01 at 22:24 (062514)

Mike - you say you had radiation to your thyroid? Did you have chemo too?